# SDR DL757981210

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37805
- Condition: Dented
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN THE FUSELAGE SKIN AT APPROX BS 1690 JUST BELOW THE LAP JOINT AT STGR 20R.  REPAIRED PER ERA 364767-14.
